On the Jordan—-Dedekind Chain Condition

Grätzer George A. and Schmidt Eligius Tamás: On the Jordan—-Dedekind Chain Condition. In: Acta scientiarum mathematicarum, (18) 1-2. pp. 52-56. (1957)

[thumbnail of math_018_fasc_001_002_052-056.pdf]
Preview
Cikk, tanulmány, mű
math_018_fasc_001_002_052-056.pdf

Download (755kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1957
Volume: 18
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 52-56
Language: English
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38575/
Uncontrolled Keywords: Jordán Károly, Dedekind Julius Wilhelm Richard, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 56. p.
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2021. Apr. 12. 09:55
URI: http://acta.bibl.u-szeged.hu/id/eprint/13825

Actions (login required)

View Item View Item